Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had unprotected sex, took pill, experiencing constant bloating constant urination, fatigue, discharge. Reason?

Hi, I had unprotected sex a week ago and took plan B the next day (the next morning). The second dose dropped down the sink so I was instructed to retake it all over again, but wasn't able to get until 2 days later (3 days after unprotected sex). I took it the 3rd morning, and took it again 12 hours later. I've been pregnant before, therefore I've felt the symptoms of pregancy before. It's now been 5 days since I've tooken Plan B and I am experiencing constant bloating (especially after I eat, constant urination, fatigue, a little dizziness, and a little discharge. I'm really confused as to if these are symptoms of pregnany (although it's very soon) or if it's the extreme dose of hormones I've taken.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you do not took the pills according to the recommended schedule complete protection is somewhat doubtful.
Symptoms could be due to side effect of the high dose pills also.
So you wait till your expected date of periods and if you miss the periods, go for pregnancy test once.
Meanwhile you can take symptomatic treatment.
Try to use some regular contraceptive method in future.
For more details you can ask me through:
Take care.

Answered: Mon, 13 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor